Complutense University Library

On the principle of pseudo-linearized stability: aplication to some delayed nonlinear parabolic equations

Díaz Díaz, Jesús Ildefonso and Casal , A. C. (2005) On the principle of pseudo-linearized stability: aplication to some delayed nonlinear parabolic equations. Nonlinear Analysis: Theory, Methods & Applications , 63 (5-7). pp. 997-1007. ISSN 0362-546X

[img]
Preview
PDF
233kB

Official URL: http://www.sciencedirect.com/science/journal/0362546X

View download statistics for this eprint

==>>> Export to other formats

Item Type:Article
Uncontrolled Keywords:Ecuaciones diferenciales, Differential equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:12335
Deposited On:07 Mar 2011 16:00
Last Modified:06 Feb 2014 09:22

Repository Staff Only: item control page